Centre for Mathematics and Applications (CMA)
Centro de Matemática e Aplicações

AuthID: I-000-1EJ

External   Internal

Publications Count: 1442

97 Team Members
Filters -> Year: 2019
1
TITLE: A simple class of reduced bias kernel estimators of extreme value parameters
AUTHORS: Frederico Caeiro ; Lígia Henriques‐Rodrigues; Dora Prata Gomes;
SOURCE: Computational and Mathematical Methods, PUBLISHED: 2019
2
TITLE: Approximations for the Likelihood Ratio Statistic for Hypothesis Testing Between Two Beta Distributions
AUTHORS: Filipe Marques ; Frank Coolen; Tahani Coolen Maturi;
SOURCE: JOURNAL OF STATISTICAL THEORY AND PRACTICE, VOLUME: 13, ISSUE: 1, PUBLISHED: 2019
3
TITLE: Combining social media photographs and species distribution models to map cultural ecosystem services: The case of a Natural Park in Portugal
AUTHORS: Clemente, P; Calvache, M; Antunes, P; Santos, R; Cerdeira, JO ; Martins, MJ;
SOURCE: Ecological Indicators, VOLUME: 96, PAGES: 59-68, PUBLISHED: 2019
4
TITLE: Corrected-Hill versus partially reduced-bias value-at-risk estimation
AUTHORS: Gomes, MI; Caeiro, F ; Figueiredo, F; Henriques Rodrigues, L; Pestana, D;
SOURCE: Communications in Statistics: Simulation and Computation, PAGES: 1-19, PUBLISHED: 2019
5
6
TITLE: Differentiability of SDEs with drifts of super-linear growth
AUTHORS: Peter Imkeller; Goncalo dos Reis ; William Salkeld;
SOURCE: ELECTRONIC JOURNAL OF PROBABILITY, VOLUME: 24, PUBLISHED: 2019
7
TITLE: Feynman quadrics-motive of the massive sunset graph
AUTHORS: Matilde Marcolli; Goncalo Tabuada ;
SOURCE: JOURNAL OF NUMBER THEORY, VOLUME: 195, PAGES: 159-183, PUBLISHED: 2019
8
TITLE: FREIDLIN-WENTZELL LDP IN PATH SPACE FOR MCKEAN-VLASOV EQUATIONS AND THE FUNCTIONAL ITERATED LOGARITHM LAW
AUTHORS: Goncalo dos Reis ; William Salkeld; Julian Tugaut;
SOURCE: ANNALS OF APPLIED PROBABILITY, VOLUME: 29, ISSUE: 3, PAGES: 1487-1540, PUBLISHED: 2019
9
TITLE: From Fixation Probabilities to d-player Games: An Inverse Problem in Evolutionary Dynamics
AUTHORS: Chalub, FACC ; Souza, MO;
SOURCE: Bulletin of Mathematical Biology, PUBLISHED: 2019
10
TITLE: Identification of proofs via syzygies
AUTHORS: António Malheiro ; José Francisco Reis;
SOURCE: Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, VOLUME: 377, ISSUE: 2140, PAGES: 20180275, PUBLISHED: 2019
11
TITLE: Introducing Nonparametric Predictive Inference Methods for Reproducibility of Likelihood Ratio Tests
AUTHORS: Filipe J Marques ; Frank P A Coolen; Tahani Coolen Maturi;
SOURCE: JOURNAL OF STATISTICAL THEORY AND PRACTICE, VOLUME: 13, ISSUE: 1, PUBLISHED: 2019
12
TITLE: Is There a "Hilbert Thesis"?
AUTHORS: Reinhard Kahle ;
SOURCE: STUDIA LOGICA, VOLUME: 107, ISSUE: 1, PAGES: 145-165, PUBLISHED: 2019
13
TITLE: Modeling frameworks for the multi-skill resource-constrained project scheduling problem: a theoretical and empirical comparison
AUTHORS: Bernardo F Almeida; Isabel Correia ; Francisco Saldanha da Gama;
SOURCE: INTERNATIONAL TRANSACTIONS IN OPERATIONAL RESEARCH, VOLUME: 26, ISSUE: 3, PAGES: 946-967, PUBLISHED: 2019
14
TITLE: On risk management of a two-stage stochastic mixed 0-1 model for the closed-loop supply chain design problem
AUTHORS: Susana Baptista ; Ana Paula Barbosa Povoa; Laureano E Escudero; Maria Isabel Gomes ; Celeste Pizarro;
SOURCE: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, VOLUME: 274, ISSUE: 1, PAGES: 91-107, PUBLISHED: 2019
15
TITLE: On the Bruhat order of labeled graphs
AUTHORS: Richard A Brualdi; Fernandes, Rosario ; Susana Furtado;
SOURCE: DISCRETE APPLIED MATHEMATICS, VOLUME: 258, PAGES: 49-64, PUBLISHED: 2019
16
TITLE: ORBITS OF PRIMITIVE k-HOMOGENOUS GROUPS ON (n - k)-PARTITIONS WITH APPLICATIONS TO SEMIGROUPS
AUTHORS: Joao Araujo ; Wolfram Bentz; Peter J Cameron;
SOURCE: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 371, ISSUE: 1, PAGES: 105-136, PUBLISHED: 2019
17
TITLE: REGULAR DOUBLE p-ALGEBRAS
AUTHORS: Adams, ME; Hanamantagouda P Sankappanavar; Julia Vaz de Carvalho ;
SOURCE: MATHEMATICA SLOVACA, VOLUME: 69, ISSUE: 1, PAGES: 15-34, PUBLISHED: 2019
18
TITLE: The Brown-Halmos theorem for a pair of abstract Hardy spaces
AUTHORS: Alexei Karlovich ; Eugene Shargorodsky;
SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 472, ISSUE: 1, PAGES: 246-265, PUBLISHED: 2019
19
TITLE: The change in multiplicity of an eigenvalue due to adding or removing edges
AUTHORS: Charles R Johnson; Carlos M Saiago ; Kenji Toyonaga;
SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 560, PAGES: 86-99, PUBLISHED: 2019
20
TITLE: The monoids of the patience sorting algorithm
AUTHORS: Alan J Cain ; António Malheiro ; Fabio M Silva;
SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 29, ISSUE: 1, PAGES: 85-125, PUBLISHED: 2019

Results per Page: 20.
Page 1 of 73. Total results: 1442.